Per citar aquest document: http://ddd.uab.cat/record/145337
Scopus: 3 cites, Web of Science: 2 cites,
On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems
Gouveia, Marcio R. A. (IBILCE–UNESP (Brazil). Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Novaes, Douglas D. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: In this paper we consider the linear differential center (x',y')=(-y,x) class of all discontinuous piecewise linear differential systems with two zones separated by the straight line y = 0. Using the Bendixson transformation we provide sufficient conditions to ensure the existence of a crossing limit cycle coming purely from the infinity. We also study the displacement function for a class of discontinuous piecewise smooth differential system.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The first author is partially supported by a PROCAD-CAPES grant 88881.068 462/2014-01 and by a FAPESP grant 2013/13344-0.
Nota: Agraïments: MINECO/FEDER grant UNAB13-4E-1604. The third author is partially supported by a FAPESP grant 2012/10231-7. The three authors are also supported by a CAPES CSF-PVE grant 88881.030454/2013-01 from the program CSF-PVE.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: discontinuous differential system ; displacement function ; Infinite periodic orbit ; Limit cycles ; piecewise linear differential system
Publicat a: Applied Mathematics and Computation, Vol. 271 (2015) , p. 365-374, ISSN 0096-3003

DOI: 10.1016/j.amc.2015.09.022


Preprint
9 p, 414.3 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-23



   Favorit i Compartir